Skip to Main content Skip to Navigation
Journal articles

An alternative to Dirichlet-to-Neumann maps for waveguides

Anne-Sophie Bonnet-Ben Dhia 1 Guillaume Legendre 2
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We are interested by the treatment of the radiation condition at infinity for the numerical solution of a problem set in an unbounded waveguide. We propose an alternative to the classical approach involving a modal expression of Dirichlet-to-Neumann (DtN) operators. This method is particularly simple to implement since it only requires the solution of boundary value problems with local boundary conditions. The corresponding approximate solution is comparable in accuracy to the one obtained by truncating the infinite series in the DtN maps.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00585361
Contributor : Guillaume Legendre <>
Submitted on : Tuesday, May 31, 2011 - 3:00:39 PM
Last modification on : Friday, January 22, 2021 - 11:54:03 AM
Long-term archiving on: : Thursday, September 1, 2011 - 2:30:25 AM

File

preprint_v2.pdf
Files produced by the author(s)

Identifiers

Citation

Anne-Sophie Bonnet-Ben Dhia, Guillaume Legendre. An alternative to Dirichlet-to-Neumann maps for waveguides. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, 349 (17-18), pp.1005-1009. ⟨10.1016/j.crma.2011.08.006⟩. ⟨hal-00585361v2⟩

Share

Metrics

Record views

566

Files downloads

417